Health: Negative effects brought by excessive use of paracetamol

Negative effects brought by excessive use of paracetamol
Experts warn that excessive use of paracetamol may be harmful to the liver as well as some serious illnesses.

Poisoning caused by excessive use of paracetamol can damage the liver, can be difficult to treat and may be fatal.

 

Researchers believe that their findings may affect more studies in the future to address the damage caused by excessive use of medicines.

Edinburgh University scientists had studied the effect of paracetamol in liver cells in humans and mice.

Their tests show that under certain conditions, paracetamol can damage the liver, causing damage to the vital structural links between nearby cells in the body.

Scientists say the type of damage caused to cells due to excessive use of paracetamol is similar to the damage caused by hepatitis and cancer.



It is worth mentioning that the study was published in the journal ' Scientific Reports'

Theme images by chuwy. Powered by Blogger.